# SDR P5CA2017052700145

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,635 hours, 2,595 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT & RT WING ANTI ICE VALVES WILL NOT OPEN WHEN SELECTED ON.  WING ANTI ICE VALVE OPS TEST CARRIED OUT SEVERAL TIMES IAW AMM 30-11-02 AND WING ANTI ICE CONTROL PANEL AIR/GROUND TEST CARRIED AUTO CONTROL TEST OK.
